Communications in Mathematical Physics

The logarithmic Sobolev inequality for discrete spin systems on a lattice

Daniel W. Stroock and Bogusław Zegarliński

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 149, Number 1 (1992), 175-193.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104251144

Mathematical Reviews number (MathSciNet)
MR1182416

Zentralblatt MATH identifier
0758.60070

Subjects
Primary: 82B20: Lattice systems (Ising, dimer, Potts, etc.) and systems on graphs
Secondary: 82C20: Dynamic lattice systems (kinetic Ising, etc.) and systems on graphs

Citation

Stroock, Daniel W.; Zegarliński, Bogusław. The logarithmic Sobolev inequality for discrete spin systems on a lattice. Comm. Math. Phys. 149 (1992), no. 1, 175--193. https://projecteuclid.org/euclid.cmp/1104251144


Export citation